# SDR SWAA2023012583017

- Difficulty date: December 18, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS MULTIPLE AREAS OR CORROSION BETWEEN STA. 727I - 7727F<[01] REMOVED DAMAGE; ORIGINAL THICKNESS .045IN; REMOVED .007IN; REMAINING THICKNESS .038IN. FOUND TO BE OUT OF LIMITS AS PER AMM 52-00-53-1A-2.;[02] INCORRECT REFERENCE GIVEN. REMOVED DAMAGE; ORIGINAL THICKNESS .045IN; REMOVED .007IN; REMAINING THICKNESS .038IN. FOUND TO BE OUT OF LIMITS AS PER AMM 53-00-53-1A-2.;[03] INCORRECT REFERENCE GIVEN. REMOVED DAMAGE; ORIGINAL THICKNESS .045IN; REMOVED .007IN; REMAINING THICKNESS .038IN. FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-53-1A-2.;[04] REMOVED TRANSITON ANGLE AND INSTALLED NEW SECTION OF TRANSITION ANGLE PER SRM SRM 53-00-53-2R-5.;[05] C/W INSPECTION. SEE TSR 202300134 FOR AUTHORIZATION.
